Bluelight

Thread: Side effects from meth?

Results 1 to 5 of 5
  1. Collapse Details
    Side effects from meth? 
    #1
    Greenlighter chalejudy's Avatar
    Join Date
    Jun 2017
    Location
    southwestern US
    Posts
    15
    I seem to always have swelling in my lower calves and feet when I smoke meth. Does anyone else have that type of symptom? I only smoke it.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Sounds like a circulation issue, since one of the effects of meth (and other stimulants) is to constrict the blood vessels. But I'm no expert - it's probably worth checking with an open minded doctor, if you can find one.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter popeyes mate's Avatar
    Join Date
    Jul 2010
    Location
    The most valuable thing you’ll have are your experiences.
    Posts
    200
    Yes I sometimes get swollen ankles. Mainly my right foot and a bit of an ache in that leg also. Oh and my right foot gets much colder than my left.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Yeah - not me personally - but back when I was using meth a lot and was hanging out with others doing the same, I knew a few people who'd swell right up. I agree that it's probably a blood-circulation issue.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Greenlighter betman's Avatar
    Join Date
    Aug 2017
    Location
    Not where you want to be
    Posts
    43
    Definitely circulation. You need to be walking around or talking a hot/cold shower to get the blood flowing. Ibuprofen can help somewhat.

    Most important things would be to remember to move around and run when sober. Drink water.

    Usually my circulation issues mean I feel like I'm going to faint when I stand up if I don't pay attention.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •